# SDR AALA2019040100006

- Difficulty date: March 29, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 55,856 hours, 23,050 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT L1 DOOR WAS INOPERABLE. MAINTENANCE REPLACED FLASH LIGHT BATTERY PER MM 25-64-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
